Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isometries of CSL algebras


Author: Baruch Solel
Journal: Trans. Amer. Math. Soc. 332 (1992), 595-606
MSC: Primary 47D25; Secondary 46L10, 46L70
DOI: https://doi.org/10.1090/S0002-9947-1992-1053117-5
MathSciNet review: 1053117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that every Jordan isomorphism of CSL algebras, whose restriction to the diagonal of the algebra is a selfadjoint map, is the sum of an isomorphism and an anti-isomorphism.

It follows that every surjective linear isometry of CSL algebras is the sum of an isomorphism and an anti-isomorphism, followed by a unitary multiplication.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47D25, 46L10, 46L70

Retrieve articles in all journals with MSC: 47D25, 46L10, 46L70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1053117-5
Keywords: Isometry, Jordan isomorphism, reflexive algebra, CSL, von Neumann algebra, nonselfadjoint algebra
Article copyright: © Copyright 1992 American Mathematical Society